Some Properties of the Riemannian Extensions

Creative Commons License

Ocak F.

konuralp journal ofmathematic, vol.7, no.2, pp.359-362, 2019 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2019
  • Journal Name: konuralp journal ofmathematic
  • Journal Indexes: zbMATH
  • Page Numbers: pp.359-362
  • Karadeniz Technical University Affiliated: Yes


In this article, we construct an almost complex structure on the cotangent bundle. Then we investigate Nordenian properties of the Riemannian extension in the cotangent bundle.